Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extensions of the Jordan-Brouwer separation theorem and its converse


Author: Paul A. White
Journal: Proc. Amer. Math. Soc. 3 (1952), 488-498
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0051504-5
MathSciNet review: 0051504
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. A. White, Some characterizations of generalized manifolds with boundaries, not yet published.
  • [2] Raymond Louis Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications, vol. 32, American Mathematical Society, New York, N. Y., 1949. MR 0029491

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0051504-5
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society